# SDR UALA2011042101946

- Difficulty date: April 21, 2011
- Submitted: April 27, 2011
- Operation: Air carrier
- Aircraft: N567UA
- Make and model: Boeing 757222
- Aircraft serial: 26673
- Aircraft time: 61,653 hours, 22,735 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 362624
- Condition: Faulty
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BEFORE CABIN CREW MOD STARTED, FOUND EMERGENCY LIGHT STRIP IN FRONT OF THE MID LAV AT STATION 740 IS NOT WORKING.  REPAIRED EMERGENCY LIGHT STRIP.
